Confused....

Discussion in 'Not Trying, Not Preventing' started by courtney89, Oct 12, 2013.

  1. courtney89

    courtney89 Well-Known Member

    Joined:
    Aug 17, 2010
    Messages:
    1,842
    Likes Received:
    1
    I had my Nexplanon implant removed 9/26/13 after having it in for 11 months. I started my Lo Loestrin bc pill 4 days after removal. During those 4 days I had unprotected sex 3 times. I have been nauseous for about 1 1/2 weeks now with cramps like my period is coming but I am having no bleeding at all. I have been on this birth control twice before and haven't delt with these symptoms the previous times.

    Any clue as to what may be going on??
     
  2. 1Casey27

    1Casey27 Well-Known Member

    Joined:
    Oct 6, 2013
    Messages:
    79
    Likes Received:
    0
    After you stop a birthcontrol or switch birthcontrol, you often become very fertile. I would wait until your period is supposed to come and then test.
     
  3. itsnowmyturn

    itsnowmyturn Well-Known Member

    Joined:
    Jun 11, 2013
    Messages:
    2,450
    Likes Received:
    0
    It's highly unlikely that u ovulated within those 4 days. The chances are it was just ur body reacting to changing from one to the other. If u are concerned I wud test after ur missed period but generally speaking u wudnt ovulate quite that quickly xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice